Couldn't find what you looking for?

TRY OUR SEARCH!

The doctor is overdosing me!  I was told that he wants to increase my metformin to 500 mg x 4 a day!!  I think that is way excessive!  I don't want to become hypoglycemic and go into a coma.  What is he thinking?  Have you heard of anyone taking so much medicine for their diabetes?  Has anyone been on this dose of metformin?  I have enough side effects that I don't want to have more of them.  Isn't there another medication I can take instead of taking 2000 mg of metformin? I want to know if anyone has taken this much metformin and what type of reaction did you have to it?  I am worried about it.

Loading...

Many diabetics do take this dosage of Metformin and do fine.  I know it does sound like a lot of medication but it really isn’t.  So you are taking perhaps 1500 mg of metformin at this time?  How has your blood sugars been running?  It sounds like there could be some trouble with them if your doctor sees a need to increase your medication.  It may be possible that you could have some side effects of diarrhea or nausea with the increase in medication but since you have been on this medication for a while, you may not have any side effects.  If you really don’t want to have an increase in the metformin, you could ask the doctor about another type of medication for your diabetes.  This means that you could have a higher risk of hypoglycemia depending on the diabetic meds you are put on.  You may be better off to just stay with the metformin where it is not a med that causes hypoglycemia. 

Reply

Loading...


You should be fine on the meformin dosage of 4 pills a day. I take 4 pills a day and I am doing fine with no hypos
Reply

Loading...